×

Found 779 Documents (Results 1–100)

100
MathJax

On the limit as \(s\to 1^-\) of possibly non-separable fractional Orlicz-Sobolev spaces. (English) Zbl 1479.46036

MSC:  46E35 46E30
PDF BibTeX XML Cite
Full Text: DOI

Rate of convergence of exponential type operators related to \(p(x) =2x^{3/2}\) for functions of bounded variation. (English) Zbl 1454.41004

MSC:  41A25 41A30
PDF BibTeX XML Cite
Full Text: DOI

General orthonormal systems and absolute convergence. (English. Russian original) Zbl 1458.42003

Izv. Math. 84, No. 4, 816-828 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 4, 208-220 (2020).
MSC:  42A20 42C10 42A16
PDF BibTeX XML Cite
Full Text: DOI

Extended large deviation principle for trajectories of processes with independent and stationary increments on the half-line. (English. Russian original) Zbl 1447.60056

Probl. Inf. Transm. 56, No. 1, 56-72 (2020); translation from Probl. Peredachi Inf. 56, No. 1, 63-79 (2020).
MSC:  60F10
PDF BibTeX XML Cite
Full Text: DOI

Densities of measures as an alternative to derivatives for measurable inclusions. (English. Russian original) Zbl 1444.28001

Funct. Anal. Appl. 53, No. 4, 281-290 (2019); translation from Funkts. Anal. Prilozh. 53, No. 4, 52-62 (2019).
MSC:  28A15 26A45 28A12
PDF BibTeX XML Cite
Full Text: DOI

Variations of the \(v\)-change of time in problems with state constraints. (English. Russian original) Zbl 1431.49024

Proc. Steklov Inst. Math. 305, Suppl. 1, S49-S64 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 1, 76-92 (2018).
MSC:  49K15
PDF BibTeX XML Cite
Full Text: DOI

Linear functionals on variable exponent Bochner-Lebesgue spaces. (English) Zbl 1455.46029

MSC:  46E30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software